Nurofen Express Maximum Strength - 12 Tablets

€5.95
In stock
In stock
SKU
NURO024

Nurofen Express Maximum Strength Tablets contains ibuprofen, an anti-inflammatory that relieves everyday aches and pains. Each tablet contains a higher dose than standard ibuprofen tablets, so you only need to take one tablet for effective pain relief.

What do nurofen Express Tablets do ?

Nurofen Express Maximum Strength Tablets contains ibuprofen, an anti-inflammatory that relieves everyday aches and pains.

Nurofen Express Maximum Strength Tablets get to work much faster than other pain relief tablets that contain ibuprofen. Nurofen Express targets pain such as period pain, backache and muscular pain.

Fast Effective Relief From

  • Headaches
  • Dental Pain
  • Period Pain
  • Backache
  • Muscular Pain
  • Cold and Flu Symptoms
  • Fever

Dosage

  • Adults and Children over 12 years: Swallow ONE tablet (400mg) with water, then if necessary take 1 tablet (400mg) every 4 hours.
  • Do not exceed 3 Tablets (1200mg) in 24 hours.
  • Not suitable for children under 12 years.

For Oral Administration only.

If Symptom persist for more than 3 days or if new symptoms occur, stop treatment at once and consult your doctor.

Ingredients

  • The active ingedeint is: Ibuprofen 400mg as sodium Ibuprofen dihyrate 512mg)
  • Other Ingredients: Carmellose sodium (E466), Talc (E553b), Acacia spray dried (E414), SucroseTitanium dioxide (E171), Macrogol 6000 powder, Croscarmellose sodium (E468), Xylitol (E967), Microcrystalline cellulose (E460), Magnesium stearate (E572), Colloidal anhydrous silica (E551)
  • Red printing ink *(containing: Shellac, iron oxide red (E172), propylene glycol (E1520), ammonium hydroxide (E527), and simethicone)

Warning

Do not exceed the stated dose. Only ONE tablet per dose. Maximum dose of three tablets per day.

Do Not Take

  • If you have or have ever had a stomach ulcer or other digestive system disorder
  • If you are allergic to any of the ingredients or to aspirin or to any other non steroidal anti-inflammatory drugs (NSAIDs)
  • If you suffer from heart, liver or kidney disease 

Please consult your doctor before use if you are Pregnant, Elderly, Asthmatic, Taking any other medicines or receiving medical treatment.

Important Information

Read the enclosed leaflet carefully before use. Keep all medicines out of the reach and sight of children.

  • Store in the original package.
  • Each sugar-coated tablet contains ibuprofen 400mg (as Sodium Dihydrate)
  • Includes: Sucrose and Sodium.
  • Please refer to Patient Leaflet for further information  

Please Note

This item is a medicine and for safety reasons our McCabes Pharmacist will review this purchase before dispatch.

To allow our pharmacist to ensure it is appropriate for you to take this medicine we will ask you to complete a form with a few simple questions. Please complete as fully as possible to ensure no delay in dispatch. This is because we take safety seriously and wish to ensure that all medicines we sell are suitable for the person it is intended for. If our pharmacist has any concerns they will contact you by phone to find out some additional information to ensure this product is appropriate for you.

If they are unable to speak to you when required, your order may be delayed or the pharmacy medicine part of your order cancelled.

We can only sell one product of this medicine per transaction. Should you have reason to require more, please call  +353 1 8074706 (weekdays 10am - 3pm) or email website@mccabespharmacy.com and we will have a pharmacist call you as soon as possible.

 

No Related Posts

Products from the same brand